Inventiones mathematicae

, Volume 62, Issue 2, pp 325–331

A Tauberian theorem and tangential convergence for bounded harmonic functions on balls in ℂn

  • A. Hulanicki
  • F. Ricci
Article

DOI: 10.1007/BF01389163

Cite this article as:
Hulanicki, A. & Ricci, F. Invent Math (1980) 62: 325. doi:10.1007/BF01389163

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • A. Hulanicki
    • 1
  • F. Ricci
    • 2
  1. 1.Mathematical InstitutePolish Academy of SciencesWroclawPoland
  2. 2.Scuola Normale SuperiorePisaItaly

Personalised recommendations